# SDR N6WA2025031401

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 42,339 hours, 31,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY LIGHT FAILS TO ILLUMINATE. FOUND CONNECTOR PLUG MISPLACED, RESECURED CONNECTOR PLUG. OPS CHECK GOOD IAW CRJ AMM 33-51-00.
